Posted by Flash (18.104.22.168) on October 17, 2000 at 02:39:50:
In Reply to: i was... posted by melissa on October 16, 2000 at 22:50:20:
I guess I must warn you that may eventually kill you. It is pretty nasty stuff.
Over the years you would develop several symtoms. Real subtle at first. You'd probably think you were imagining things. Then 15 years later you suddenly realise you have 1/2 dozen mysterious, and serious ailments.
In my case, my previously perfect bowell movement is way too exciting now. My vision comes and goes in one eye. Likewise my hearing in one ear. The doc keeps giving me (yup you guessed it) antibiotics, because he thinks it's a persistent infection. Of course these just accelerate all my problems. My joints, are becoming stiff and painfull, especially when I wake up. I break out in patches of yeast infection on the surface of my skin. This is slowly becoming resistent to canisten. I keep infecting my wife with thrush. My eyes get sore and bloodshot really easily. The list goes on. Every year something new...
I'm not sure if all the side effects are reversible, and if I were you I wou;dn't take the risk with my eyes and ears.
Post a Followup